ResearcherID Thomson Reuters  

Llibre, Jaume
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: F-4225-2016
Other Names: Llibre Salo, Jaume; Llibre, J.; Llibre Salo, J.
URL: http://www.researcherid.com/rid/F-4225-2016
ORCID: http://orcid.org/0000-0002-9511-5999
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  68  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A Counterexample to a Result on Lotka-Volterra Systems
 Author(s): Llibre, Jaume
 Source: Acta Applicandae Mathematicae Volume: 142 Issue: 1 Pages: 123-125 Published: APR 2016
 Times Cited: 1
 DOI: 10.1007/s10440-015-0019-0
added
07-Apr-16
2.  Title: A sufficient condition in order that the real Jacobian conjecture in R-2 holds
 Author(s): Braun, Francisco; Gine, Jaume; Llibre, Jaume
 Source: Journal of Differential Equations Volume: 260 Issue: 6 Pages: 5250-5258 Published: MAR 15 2016
 Times Cited: 0
 DOI: 10.1016/j.jde.2015.12.011
added
07-Apr-16
3.  Title: Averaging methods of arbitrary order, periodic solutions and integrability
 Author(s): Gine, Jaume; Llibre, Jaume; Wu, Kesheng; et al.
 Source: Journal of Differential Equations Volume: 260 Issue: 5 Pages: 4130-4156 Published: MAR 5 2016
 Times Cited: 5
 DOI: 10.1016/j.jde.2015.11.005
added
07-Apr-16
4.  Title: DETECTING PERIODIC ORBITS IN SOME 3D CHAOTIC QUADRATIC POLYNOMIAL DIFFERENTIAL SYSTEMS
 Author(s): de Carvalho, Tiago; Euzebio, Rodrigo Donizete; Llibre, Jaume; et al.
 Source: Discrete and Continuous Dynamical Systems-Series B Volume: 21 Issue: 1 Pages: 1-11 Published: JAN 2016
 Times Cited: 1
 DOI: 10.3934/dcdsb.2016.21.1
added
07-Apr-16
5.  Title: GLOBAL PHASE PORTRAITS OF UNIFORM ISOCHRONOUS CENTERS WITH QUARTIC HOMOGENEOUS POLYNOMIAL NONLINEARITIES
 Author(s): Itikawa, Jackson; Llibre, Jaume
 Source: Discrete and Continuous Dynamical Systems-Series B Volume: 21 Issue: 1 Pages: 121-131 Published: JAN 2016
 Times Cited: 1
 DOI: 10.3934/dcdsb.2016.21.121
added
07-Apr-16
6.  Title: Hopf and zero-Hopf bifurcations in the Hindmarsh-Rose system
 Author(s): Buzzi, Claudio; Llibre, Jaume; Medrado, Joao
 Source: Nonlinear Dynamics Volume: 83 Issue: 3 Pages: 1549-1556 Published: FEB 2016
 Times Cited: 3
 DOI: 10.1007/s11071-015-2429-y
added
07-Apr-16
7.  Title: Limit cycles bifurcating from a degenerate center
 Author(s): Llibre, Jaume; Pantazi, Chara
 Source: Mathematics and Computers in Simulation Volume: 120 Pages: 1-11 Published: FEB 2016
 Times Cited: 3
 DOI: 10.1016/j.matcom.2015.05.005
added
06-Apr-16
8.  Title: Limit cycles bifurcating from the periodic annulus of the weight-homogeneous polynomial centers of weight-degree 2
 Author(s): Llibre, J.; Lopes, B. D.; de Moraes, J. R.
 Source: Applied Mathematics and Computation Volume: 274 Pages: 47-54 Published: FEB 1 2016
 Times Cited: 0
 DOI: 10.1016/j.amc.2015.10.079
added
07-Apr-16
9.  Title: New families of periodic orbits for a galactic potential
 Author(s): de Debustos, Maria T.; Guirao, Juanl. L. G.; Llibre, Jaume; et al.
 Source: Chaos Solitons & Fractals Volume: 82 Pages: 97-102 Published: JAN 2016
 Times Cited: 1
 DOI: 10.1016/j.chaos.2015.11.003
added
07-Apr-16
10.  Title: ON THE ANALYTIC INTEGRABILITY OF THE LIENARD ANALYTIC DIFFERENTIAL SYSTEMS
 Author(s): Llibre, Jaume; Valls, Claudia
 Source: Discrete and Continuous Dynamical Systems-Series B Volume: 21 Issue: 2 Pages: 557-573 Published: MAR 2016
 Times Cited: 3
 DOI: 10.3934/dcdsb.2016.21.557
added
07-Apr-16
publication(s)  
First Page Previous Page Page   of  68  Go Next Page Last Page
  Sort by:    Results per page: